# SDR CALA2018062211485

- Difficulty date: June 16, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 105,808 hours, 16,520 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141T13314
- Condition: Cracked
- Location: Bs 763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 763, STRINGER 2R, FRAME WAS FOUND CRACKED.  THE FRAME WAS REPAIRED IAW ECRA 5311-01959, REV -.
